# SDR 08FDEA00628

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 657517255
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB AT FS 580 - 600, LBL 15 IS CORRODED REPLACED WEB AT STA 580 - 600, LBL 15 WITH NEW WEN REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
